Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a class of Taylor series

Author: V. F. Cowling
Journal: Bull. Amer. Math. Soc. 53 (1947), 544-547
MathSciNet review: 0021094
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Achyeser, Über eine Anwendung der Eulerschen Transformation, Bulletin de l'Académie des Sciences de l'Oucraine vol. 1 (1925) p. 32.
  • 2. E. Lindelöf, Remarques sur un principe general de la théorie des fonctions analytiques, Acta Societatis Fennicae, vol. 24, no. 7, Helsingfors, 1898.
  • 3. S. Mandelbrojt, Modern researches on the singularities of functions defined by Taylor's series, The Rice Institute Pamphlet, vol. 14, no. 14, 1927.

Additional Information